# SDR DALA2025072905682

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1106450) AFTER REMOVED FLOOR SUPPORT ON STA 992 BTW RBL 35 TO RBL 44 CORROSION WAS FOUND IN COMPONENT. FLOOR SUPPORT ON STA 992 BTW RBL 35 TO RBL 44 WAS FABRICATED AND REPLACED PER BOEING DWG 147A5710 REV. C.
